Shafer, P orcid.org/0000-0001-5386-9218 and Sorbi, A (2019) Comparing the degrees of enumerability and the closed Medvedev degrees. Archive for Mathematical Logic, 58 (5-6). pp. 527-542. ISSN 0933-5846
Abstract
We compare the degrees of enumerability and the closed Medvedev degrees and find that many situations occur. There are nonzero closed degrees that do not bound nonzero degrees of enumerability, there are nonzero degrees of enumerability that do not bound nonzero closed degrees, and there are degrees that are nontrivially both degrees of enumerability and closed degrees. We also show that the compact degrees of enumerability exactly correspond to the cototal enumeration degrees.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Medvedev degrees; Enumeration degrees |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 07 Nov 2018 14:02 |
Last Modified: | 12 Jul 2019 09:02 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s00153-018-0648-x |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:138229 |
Download
Filename: Shafer-Sorbi2019_Article_ComparingTheDegreesOfEnumerabi.pdf
Licence: CC-BY 4.0